RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 81, Issue 5  


Local Homology and Dimensional Full-Valuedness
D. V. Artamonov
643
On the Stone and Bishop Appoximation Theorems
B. T. Bilalov
660
Chern–Lashof Absolute Curvature of Complex Submanifolds and Volumes of Grassmann Images
A. A. Borisenko, O. V. Leibina
666
Spherical Image of Local Hecke Series of Genus Four
K. A. Vankov
676
Monotone Additive Matrix Transformations
A. È. Guterman
681
On the Convolution Equation with Positive Kernel Expressed via an Alternating Measure
B. N. Enginbarian
693
On the Common Part of the Spectrum of Finite Difference Operators Generated by Systems of Polynomials
E. V. Zakharova
703
Completeness of the Trigonometric System for the Classes $\varphi(L)$
Yu. S. Kolomoitsev
707
Absolute and Uniform Convergence of Eigenfunction Expansions of Integral Operators with Kernels Admitting Derivative Discontinuities on the Diagonals
V. V. Kornev
713
On Bordisms of Real Algebraic $M$-Varieties
V. A. Krasnov
724
Colorings of the Space $\mathbb R^n$ with Several Forbidden Distances
N. G. Moshchevitin, A. M. Raigorodskii
733
Approximation of Functions of Dirichlet Class by Fejér Means
V. V. Savchuk
744
Proper Quasi-Measure Criterion
M. G. Svistula
751
Some Properties of Entire Functions with Nonnegative Taylor Coefficients
S. Simich
760
On the Finiteness of the Number of Orbits on Quasihomogeneous $(\mathbb C^*)^k\times SL_2(\mathbb C)$-manifolds
E. V. Sharoiko
766
Completeness and Basis Properties of Systems of Exponentials in Weighted Spaces $L^p(-\pi,\pi)$
A. A. Yukhimenko
776

Brief Communications
Finite Solvable Groups with $C$-Closed Invariant Subgroups
V. A. Antonov, S. G. Chekanov
789
Some Problems of Approximation of the Generalized Carathéodory Function in a Special Domain $\Omega_\nu$
E. V. Lopushanskaya
792
A Report on a Game on the Universe of Sets
D. I. Saveliev, D. I. Saveliev
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019